Illinois Journal of Mathematics

Prime ideals in rings of continuous functions

Carl W. Kohls

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 2, Issue 4A (1958), 505-536.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255454113

Digital Object Identifier
doi:10.1215/ijm/1255454113

Mathematical Reviews number (MathSciNet)
MR0102732

Zentralblatt MATH identifier
0105.09402

Subjects
Primary: 46.00

Citation

Kohls, Carl W. Prime ideals in rings of continuous functions. Illinois J. Math. 2 (1958), no. 4A, 505--536. doi:10.1215/ijm/1255454113. https://projecteuclid.org/euclid.ijm/1255454113


Export citation